Law of the iterated logarithm for some Markov operators

Sander Hille , Katarzyna Horbacz , Tomasz Szarek , Hanna Wojewódka

Abstract

n/a
Author Sander Hille
Sander Hille,,
-
, Katarzyna Horbacz
Katarzyna Horbacz,,
-
, Tomasz Szarek (FMPI / IM)
Tomasz Szarek,,
- Institute of Mathematics
, Hanna Wojewódka (FMPI / IM)
Hanna Wojewódka,,
- Institute of Mathematics
Journal seriesAsymptotic Analysis, ISSN 0921-7134, (A 20 pkt)
Issue year2016
Vol97
No1-2
Pages91-112
ASJC Classification2600 General Mathematics
DOIDOI:10.3233/ASY-151344
Languageen angielski
Score (nominal)20
ScoreMinisterial score = 15.0, 24-07-2019, ArticleFromJournal
Ministerial score (2013-2016) = 20.0, 24-07-2019, ArticleFromJournal
Publication indicators WoS Citations = 2; Scopus SNIP (Source Normalised Impact per Paper): 2016 = 0.906; WoS Impact Factor: 2016 = 0.933 (2) - 2016=0.822 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back